# SDR NACA20030085

- Difficulty date: May 8, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 64,329 hours, 49,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65185338
- Condition: Corroded
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING KRUEGER FLAP MOUNT BRACKET HINGE ASSEMBLY CORRODED.  REMOVED AND REPLACED HINGE ASSEMBLY.
